MathSciNet Relay Station
MathSciNet bibliographic data
MR1865397 (2002h:37005) 37A15 (28D15 37A30)
Lindenstrauss, Elon Pointwise theorems for amenable groups. Invent. Math. 146 (2001), no. 2, 259–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement